# SDR DXTA2009082403766

- Difficulty date: August 25, 2009
- Submitted: September 26, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,346 hours, 5,722 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99144603
- Part serial: KX22
- Condition: Leaking
- Location: Hyd "A" Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD PERCENT QTY DECREASED TO 16 PERCENT ON "A" SIDE AT FL410; FLUID LEAKING FROM LT ENGINE.  OPERATED "A" SIDE HYDS & INSPECTED ACFT FOR LEAKS.  NOTED ONLY FLUID DRAINING OVERBOARD IS FROM LT ENG HYD PUMP CASE DRAIN.  THIS IS AN INDICATION OF FLUID PASSING THRU SHAFT SEAL OF PUMP.  NO OTHER LEAKS NOTED.  REMOVED LT ENG HYD PUMP.  INSTALLED REPAIRED HYD PUMP P/N 9914460-3, S/N NX79.  WORK DONE PER AMM 29-10-02.  CHKED ALL SYS "A" FILTER INDICATORS.  FOUND SYS "A" CASE DRAIN FILTER INDICATOR EXTENDED. R & R CASE DRAIN FILTER WITH NEW FILTER P/N 9914465-3.  WORK DONE PER AMM 12-10-17.  SENT HYD SAMPLE OUT FOR FLUID ANALYSIS.  NO DEFECTS NOTED.  PERFORMED HYD RESERVOIR SERVICING FOR SYS "A". PERFORMED SYS "A" HYD BLEEDS AS REQUIRED.  OPERATED ALL SYS A COMPONENTS & BLED RESERVOIR AS RQUIRED.  OPERATED LT ENGINE & LEAK CHKED HYD PUMP & SYS WITH NO DEFECTS NOTED.  OPS & LEAK CHECKED GOOD. RESERVICED HYD RESERVOIR AS REQUIRED.  WORK DONE PER AMM 12-10-15.
